# SDR SWAA2023032010748

- Difficulty date: February 27, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 PYLON STRUT PANEL 441EL EDGE DELAMINATED MKD<[01] MEASUREMENTS;[02] REPAIRED EDGE DAMAGE AT #2 PYLON STRUT PANEL #441EL AS PER BOEING &37 SRM 51-70-04-2R-6.MATERIAL USED EY3804 PO# 1799597;RESTORED ORIGINAL FINISHED.;[03] VERIFIED STEP 2
